# SDR 03125316

- Difficulty date: May 5, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S34C12ST6S0S0
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE FORWARD LIGHTING TRACK SECTION.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
